# SDR UPS98827927

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT LOWER CARGO PIT STA 1220 BELOW CUSP AT LONG 21R FITTING CRACKED.  BLEND OUT CRACK IAW DC8 SRM 51-1-8.  OUT OF LIMITS, PERFORMED HFEC IAW MIL-STD-271R TO VERIFY CRACK.  REMOVED OLD FITTING.  REMOVED AND REPLACED NEW FITTING FROM BORING P/N 375496-502N, DRILLED HOLES IN NEW FITTING IAW DC8 SRM 51-3-2.   INSTALLED FITTING IAW DC8 SRM 51-1-21, 51-1-20D. ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
